An Interdisciplinary Journal

2010, Vol.13, No.4, pp.416-421

Relaxation Cycles in Laser Rate Equations with Small Delay.
Elena V. Grigorieva and Sergey A. Kaschenko

We derive the asymptotical solutions in the form of relaxation oscillations for two nonlinear systems containing a small time delay in arguments. The systems are based on laser single-mode rate equations which can also applied in population dynamics, epidemiology, etc. The small delay can be introduced in order to take into account various internal inertial processes. The relation between a small delay and a large damping rate of the variation is determined that leads to stable cycles of the large amplitude.
Key words: laser dynamics, relaxation cycle, delayed differential equations

Full text:  Acrobat PDF  (517KB)  

ContentsJournal Home Page

Copyright © Nonlinear Phenomena in Complex Systems. Last updated: March 10, 2011